# SDR UPS96421518

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1600-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXTERNAL SKIN, FOUND BLEND OUT SPOTS AND CORROSION AROUND FASTENER HEADS FROM BS 1600 TO 1740 STR 42 TO 46 LT.  SKIN PANEL REPAIRED IAW UPS APPROVAL ENGINEERING FILE NR 747-53-0792.
